MathSciNet Relay Station
MathSciNet bibliographic data
MR2735695 92D30 (34D23 34K20)
Xu, Rui Global stability of an HIV-1 infection model with saturation infection and intracellular delay. J. Math. Anal. Appl. 375 (2011), no. 1, 75–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement